EconPapers    
Economics at your fingertips  
 

Zero-dispersion limit for integrable equations on the half-line with linearisable data

A. S. Fokas and S. Kamvissis

Abstract and Applied Analysis, 2004, vol. 2004, 1-10

Abstract:

We study the zero-dispersion limit for certain initial boundary value problems for the defocusing nonlinear Schrödinger (NLS) equationand for the Korteweg-de Vries (KdV)equation with dominant surface tension. These problems are formulated on the half-line and they involve linearisable boundaryconditions.

Date: 2004
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2004/723906.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2004/723906.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:723906

DOI: 10.1155/S1085337504306093

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:723906